# SDR CALA2022121903428

- Difficulty date: December 17, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 99,513 hours, 13,267 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Fitting
- Part number: 183W13121
- Condition: Cracked
- Location: Lh Elev Ob Act
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ELEV O/B ACTUATOR FTG FOUND CRACKED. PLEASE PRINT AND ACCOMPLISH OP09 TO REMOVE AND REPLACE CRACKED FTG. TRANSFER REF NON - ROUTINE WO.1318508 AND ORIG BY V924732 LH ELEVATOR OUTBOARD ACTUATOR FITTING REPLACED AND INSTALLED AS PER EA 5510-01896 REV C OP 009. WORK ACCOMP BY MECH V897551 INSP BY V917657 RII APPROVED BY HX 347585
